# SDR REXA2020121500835

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,151 hours, 30,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN MAIN CABIN DOORWAY DOES NOT ILLUMINATE.  REPAIRED CONNECTOR, PER ESPM 20-17-31.  OPERATIONS TEST EMERGENCY LIGHT NORMAL, IAW AMM 33-50-00.  A/C OK FOR SERVICE.
